# SDR DALA2014111306100

- Difficulty date: October 30, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FRAME SHEAR TIE BS  256 BETWEEN LONGERONS 20 AND 25 L.   REMOVED AND REPLACED IAW SRM 51-30-2 SRM 53-14-2, FIG 2 AND SRM 51-10-3.
